# SDR MASA200400594

- Difficulty date: October 20, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 9,946 hours, 9,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 12 WOULD NOT ILLUMINATE.  MAINTENANCE SECURED THE ELECTRICAL CONNECTION, OPS CHECKED GOOD.
